See Alike in...

Alike App

Browser

Lib

835d

So, I’m taking Sertraline for my anxiety. Used to only be that if I missed a dose or two, I’d get head zap sensations. They felt like I’d kind of just phased out of reality for a second.. But now, even if I stay on top of taking them every night, I still get those head zaps due to the amount I move around (housekeeping).. I really like these meds, they work extremely well.. but has anyone else noticed something similar?

    • Bindicat

      835d

      If possible you can try to keep an extra pill or two in your purse or lunchbox at work so you don’t miss a dose? Going over 24 hours can throw you off, I know from experience. You might move to taking all your pills with a certain meal every day if that helps? Brain zaps are more common from SNRIs but I notice I get a little moody or irritable if I miss doses.

    • zonezero

      835d

      hi! i’ve actually heard about this before, but it’s usually common in withdrawal from certain antidepressants. maybe bring it up with your doctor? you’re certainly not alone.

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion